# SDR HALA2013051300058

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 10,490 hours, 1,688 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINE RECEIVED NR 1 ENGINE OVERSPEED PROT FAULT.  TROUBLESHOT IAW TSM 73-21-72-810-925-A.  RAN BOTH ENGINES FOR FIVE MINUTES, NO FAULTS, ON START,ON SHUTDOWN, INTERMITTENT FAULT, IAW TSM.  OK FOR SERVICE.
